Alert archive / North Dakota / Wind Advisories in 2013
Wind Advisory 16, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Sep 30, 2013, 3:27 PM MDT for 11 counties in North Dakota. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2013, 3:27 PM MDT (21:27 UTC)
- Expired
- Sep 30, 2013, 7:51 PM MDT
- In force
- 4 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 145 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
774 WWUS73 KBIS 302127 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 427 PM CDT MON SEP 30 2013 ...WIND ADVISORY FOR FAR SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON AND EVENING... ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TUESDAY... .STRONG WEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS FAR SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. THIS INCLUDES BEACH...MEDORA...BOWMAN AND AMIDON. STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ031-032-040-043-010200- /O.NEW.KBIS.WI.Y.0016.130930T2127Z-131001T0200Z/ GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN 327 PM MDT MON SEP 30 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * TIMING...LATE THIS AFTERNOON AND TONIGHT. * WINDS...WEST WINDS WITH GUSTS TO 50 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ002>005-010>013-021>023-025-036-037-010200- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 427 PM CDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
2 follow-up statements
630 WWUS73 KBIS 302251 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 551 PM CDT MON SEP 30 2013 ...WIND ADVISORY FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EVENING... ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TUESDAY... .STRONG WEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. THIS INCLUDES BEACH...MEDORA...BOWMAN...AMIDON...KILLDEER...NEW SALEM...HAZEN...CARSON AND HETTINGER. STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ018>020-033-034-041-042-044-045-010200- /O.EXA.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/ DUNN-MERCER-OLIVER-STARK-MORTON-HETTINGER-GRANT-ADAMS-SIOUX- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... DICKINSON...MANDAN...MOTT...ELGIN...HETTINGER...FORT YATES 551 PM CDT MON SEP 30 2013 /451 PM MDT MON SEP 30 2013/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. * TIMING...LATE THIS AFTERNOON AND THIS EVENING. * WINDS...WEST WINDS WITH GUSTS TO 50 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ031-032-040-043-010200- /O.CON.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/ GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN 451 PM MDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * TIMING...LATE THIS AFTERNOON AND THIS EVENING. * WINDS...WEST WINDS WITH GUSTS TO 50 MPH. * IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ002>005-010>013-021>023-025-036-037-010700- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 551 PM CDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
762 WWUS73 KBIS 010151 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 851 PM CDT MON SEP 30 2013 ...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN NORTH DAKOTA TUESDAY... .STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON... MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING. MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. NDZ018>020-031>034-040>045-010300- /O.CAN.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/ DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER...FORT YATES 851 PM CDT MON SEP 30 2013 /751 PM MDT MON SEP 30 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WIND GUSTS TO 35 MPH ARE STILL POSSIBLE ACROSS SOUTH CENTRAL NORTH DAKOTA TONIGHT. $$ NDZ002>005-010>013-021>023-025-036-037-011000- /O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 851 PM CDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * TIMING...TUESDAY MORNING AND AFTERNOON. * WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Sep 30, 2:23 PM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 30, 2:23 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 323 PM CDT MON SEP 30 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 323 PM CDT MON SEP 30 2013 FORECAST HIGHLIGHTS WILL BE PRECIPITATION CHANCES THROUGH THIS EVENING...AND STRONG WINDS TUESDAY MORNING/AFTERNOON. UPPER LEVEL JET STREAK ALOFT WITH A STRONG MID LEVEL S/WV MOVING EAST INTO SOUTHERN SASKATCHEWAN...GENERATING CLOUDS AND SHOWERS CURRENTLY OVER CENTRAL/EASTERN MONTANA. EXPECT THESE CLOUDS AND SHOWERS TO CONTINUE EAST ACROSS WEST AND CENTRAL NORTH DAKOTA MID/LATE AFTERNOON THROUGH THIS EVENING. SURFACE OBSERVATIONS DO INDICATE SOME OF THIS PRECIPITATION REACHING THE GROUND...BUT UNCERTAIN HOW MUCH GIVEN CIGS AT OR ABOVE 10K FEET AGL. WILL THUS KEEP POPS AT ISOLATED-SCATTERED FOR NOW AND LET FUTURE UPDATES ADJUST. DRY AIR ADVECTION BEHIND THIS SYSTEM TONIGHT INTO TOMORROW ALONG WITH STRONG WEST WINDS DEVELOPING. WILL GO WITH A WIND ADVISORY FOR PORTIONS OF NORTHWEST AND CENTRAL NORTH DAKOTA WHERE THE STRONGER MID LEVEL WINDS LOOK TO RESIDE...WHICH SHOULD EASILY MIX TO THE SURFACE GIVEN THE STEEP LAPSE RATES ADVERTISED. WHILE IT WILL BE BREEZY FAR WEST AND ACROSS MY SOUTHERN COUNTIES...AT THIS TIME MODELS DO NOT SUPPORT WIND ADVISORY CRITERIA MAGNITUDES FOR THESE AREAS...REMAINING MOSTLY BELOW 30 MPH. WE WILL CONTINUE TO REEVALUATE AS NEWER MODEL GUIDANCE ARRIVES THIS EVENING AND LATER TONIGHT. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 323 PM CDT MON SEP 30 2013 FOCUS IN THE LONG TERM IS ON THE CHANCES AND FORM OF PRECIPITATION FRIDAY NIGHT INTO SATURDAY. STARTING 00 UTC THURSDAY 12 UTC MODELS ARE IN GOOD AGREEMENT OF BRINGING A CLOSED UPPER LEVEL LOW INTO THE NORTHWESTERN STATES. THURSDAY INTO FRIDAY A DEEP UPPER LEVEL TROUGH DEVELOPS AND PROPAGATES ACROSS THE WESTERN CONUS. BY FRIDAY AFTERNOON INTO SATURDAY THE 12 UTC GFS AND GEM SHOW THE UPPER LEVEL LOW OVER THE CENTRAL PLAINS STATES. THESE SOLUTIONS SHOW VERY LITTLE IF ANY PRECIPITATION OVER THE SOUTHERN PART OF NORTH DAKOTA FRIDAY NIGHT AND SATURDAY. THESE SOLUTIONS ALSO SHOW WARM ENOUGH TEMPERATURES THAT ALL PRECIPITATION WOULD BE RAIN. THE LATEST 12 UTC ECMWF IS AN OUTLIER WITH THE FRIDAY SATURDAY SYSTEM. THE 12 UTC ECMWF HAS THE TROUGH INTO THE CENTRAL CONUS A BIT SOONER AND IS SHALLOWER THAN THE GFS AND GEM SOLUTIONS. THE REAL DIFFERENCE IN THE SOLUTIONS IS WITH THE PLACEMENT OF THE CLOSED UPPER LEVEL LOW...WHICH IS FURTHER NORTH INTO SOUTH DAKOTA FRIDAY AFTERNOON AND EVENING. THIS ECMWF SOLUTION WOULD SUGGEST A GOOD CHANCE OF PRECIPITATION SOUTH OF HIGHWAY 2 AND EAST OF HIGHWAY 83 IN NORTH DAKOTA. THE ECMWF SOLUTION IS ALSO CONSIDERABLY COOLER...WITH SUB-FREEZING TEMPERATURES AT 850MB. THIS WOULD SUGGEST NORTH DAKOTA COULD SEE ITS FIRST CHANCE AT SOME WINTRY PRECIPITATION FRIDAY NIGHT INTO SATURDAY MORNING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 330 PM CDT MON SEP 30 2013 WINDS WILL BE THE MAIN AVIATION CONCERN. A COLD FRONT WILL MOVE ACROSS THE STATE THIS AFTERNOON AND TONIGHT WITH WESTERLY WINDS INCREASING TO 20-30KTS AND GUSTS AROUND 40KTS POSSIBLE. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. WILL INCLUDE VCSH FOR AN AREA OF PRECIPITATION NOW OVER EASTERN MONTANA WHICH WILL MOVE ACROSS WEST AND CENTRAL NORTH DAKOTA LATER THIS AFTERNOON THROUGH THIS EVENING. UNCERTAIN HOW MUCH OF THE RADAR RETURNS ARE ACTUALLY HITTING THE GROUND. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR NDZ002>005- 010>013-021>023-025-036-037. && SHORT TERM...NH LONG TERM...MM AVIATION...JNS/NH
Hazardous weather outlook, Sep 30, 1:25 PM MDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 225 PM CDT MON SEP 30 2013 NDZ002>005-010>013-021>023-025-036-037-011930- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- 225 PM CDT MON SEP 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE TUESDAY AFTERNOON. SUSTAINED WINDS TO 35 MPH AND GUSTS TO 40 MPH ARE EXPECTED. TRAVEL WILL BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. PLEASE SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-009-017>020-031>035-040>048-050-051-011930- DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 225 PM CDT MON SEP 30 2013 /125 PM MDT MON SEP 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BREEZY CONDITIONS ARE EXPECTED TUESDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS TO 30 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED. TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 1:46 PM MDT | Wind Advisory | BIS | Bottineau, Burke, Foster, Kidder, McHenry, Mountrail and 6 more | 26 hr |
Nearby
Wind Advisories in North Dakota, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.